# SDR AWXA200601309

- Difficulty date: July 22, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 62,378 hours, 23,730 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control Unit
- Part number: C8E3812
- Part serial: 2067
- Condition: Out Of Tolerance
- Location: Bleed Valve
- Part time: 35,418 hours, 15,027 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

THE CREW ADVANCED THE NR 2 THRUST LEVER TO TAXI AND THE NR 2 ENGINE SHUT DOWN.  EGT REACHED 620C.  ENGINE SHUTDOWN WAS NOT INITIATED BY THE CREW.  THE NR 2 ENGINE BLEED VALVE CONTROL UNIT DISPLAYED A VOLTAGE FAULT.  MX REMOVED AND REPLACED THE NR 2 BLEED VALVE CONTROL UNIT IAW CARD R5M75601 AND TESTED IAW F5M72603.  OPS CHECK GOOD.
